MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Model Number ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center and reported that there was no rinsing needle in the sampling mode.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse swapped vacuum measure on the pneumatic board and determined that there was no unified fluids circuit (ufc) vacuum.The cse replaced the ufc, compressor heads, compressor tubing, vaccushield and hydrophobic filter, waste manifold, and tubings.The cse tested connectors on the pneumatic chassis and ran quality controls, recovering acceptably.The cse reported that he was splashed with bleach when he pushed bleach through the ufc liquid separator chamber to ufc waste line to unclog the ufc pathway.The cse reported that he was wearing protection glasses.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
While troubleshooting the clogged unified fluids circuit (ufc) pathway on an advia 2120i hematology system with dual aspirate autosampler, a siemens customer service engineer (cse) was splashed in the eye with bleach.The cse rinsed his eye with water and did not seek additional medical intervention or treatment.There are no known reports of adverse health consequences due to the bleach that splashed into the cse's eye.

Brand Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Common Device Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7669194
Report Number2432235-2018-00286
Device Sequence Number806160
Product Code GKZ
UDI-Device Identifier00630414560045
UDI-Public00630414560045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Device Catalogue Number10285573
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1